Create Account




Forget Password

Authors

Erhan Alkan
Burdur Devlet Hastanesi
Mete Akın
Akdeniz Üniversitesi Tıp Fak...
Ozan Salim
Akdeniz Üniversitesi Tıp Fak...
Yaşar Tuna
Akdeniz Üniversitesi Tıp Fak...
İnci Süleymalar
Akdeniz Üniversitesi Tıp Fak...

Who liked this


No Record

Followers


No record

Thrombotic Thrombocytopenic Purpura Associated with Cyclocyporin Use in a Liver Transplant Patient

Thrombotic Thrombocytopenic Purpura After Liver Transplantation
Articles > Internal Medicine: Gastroenterology
Submitted : 02.07.2015
Accepted : 04.02.2016
Published: 04.02.2016

Abstract

Many complications may develop due to immunosuppressive drugs given to patients with liver transplantation. Thrombotic microangiopathy (TMA), which is one of those complications, is encountered very rarely and if untreated, it endangers life. When we reviewed the literature, we came across to a few thrombotic thrombocytopenic purpura (TTP) cases, which have developed due to calcineurin inhibitor use after the liver transplantation. And according to our knowledge, this present case was the first TTP case, which occurred due to cyclosporine use after the liver transplantation. While our patient with liver transplantation was receiving cyclosporine, clinical picture of TTP was developed, and the disease was controlled by using pulse steroid and performing plasma exchange treatment.
Keywords: Cyclosporine , Thrombotic thrombocytopenic purpura , Liver transplantation

Özet

Karaciğer transplantasyonu yapılmış hastalarda kullanılan immünsüpresif ilaçlara bağlı olarak pek çok komplikasyon gelişebilmektedir. Bu komplikasyonlardan biri olan trombotik mikroanjiyopati (TMA) oldukça nadir görülen ve tedavi edilmediği takdirde hayatı tehdit eden bir durumdur. Literatürü incelediğimizde karaciğer nakli sonrası kalsinörin inhibitörü kullanımına bağlı gelişen az sayıda trombotik trombositopenik purpura (TTP) olgusuna rastladık. Yine bizim bilgilerimize göre bu olgu ülkemizde karaciğer nakli sonrası siklosporin kullanımına bağlı gelişen ilk TTP olgusudur. Karaciğer nakli olan hastamızda siklosporin kullanmakta iken TTP tablosu gelişmiş olup pulse steroid ve plazma exchange tedavisi ile hastalık kontrol altına alınmıştır.
Anahtar kelimeler: Siklosporin , Trombotik trombositopenik purpura , Karaciğer nakli
See Full Text
See PDF Document

Comments

Login for send comment.